# SDR EISA99295

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Activated
- Location: Cargo Comp
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 4 CARGO COMPARTMENT SMOKE SENSOR ILLUMINATED ON DESCENT.  FOUND GAP BETWEEN AFT ENTRY DOOR AND CEILING PANELS.  SECURED PANELS AND RE-TAPED IT.  SYSTEM OPS CHECK PER MM 26-13-0.  (M)
